Alert archive / Missouri / Tornado Warnings in 2006

Tornado Warning 58, NWS St. Louis, MO

March 13, 2006Lincoln County, Warren County, Missouri

NWS St. Louis, MO issued this tornado warning at Mar 13, 2006, 1:15 AM CST for Lincoln County, Warren County, Missouri. It was in force for 44 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 13, 2006, 1:15 AM CST (07:15 UTC)
Expired
Mar 13, 2006, 1:59 AM CST
In force
44 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

Counties Lincoln County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 42 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 13, 1:25 AM CSTTORNADOOlney, MO
Mar 13, 1:27 AM CSTTORNADOSilex, MO*** 2 INJ *** TORNADO TOUCHDOWN...FROM OLNEY TO SILEX. LOCAL MEDIA REPORTS SEVEN BUILDINGS COMPLETELY DESTROYED...OTHERS SUFFERED MAJOR DAMAGE. 2 INJURIES. ONE MAN WAS TAKEN TO A LAKE SAINT LOUIS HOSPITAL FOR A BROKEN LEG AND BACK INJURY.
Mar 13, 1:35 AM CSTTORNADOSilex, MOTORNADO REPORTED ON THE GROUND.
Mar 13, 1:40 AM CSTTSTM WND DMGSilex, MOPOSSIBLE DAMAGE IN SILEX. EMERGENCY VEHICLES HAVE BEEN DISPATCH TO THE AREA.
Mar 13, 1:40 AM CSTHAIL 2Troy, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 12, 8:42 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.3 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2006-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 730 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2006-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 286 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
730 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
286 m²/s²
0-3 km storm-relative helicity
322 m²/s²
Significant tornado parameter
1.5
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLSX 130715
TORLSX
MOC113-219-130815-
/O.NEW.KLSX.TO.W.0058.060313T0715Z-060313T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
115 AM CST MON MAR 13 2006

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* TORNADO WARNING FOR...
  LINCOLN COUNTY IN EAST CENTRAL MISSOURI
  NORTHERN WARREN COUNTY IN EAST CENTRAL MISSOURI

* UNTIL 215 AM CST

* AT 111 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM WITH STRONG ROTATION 18 MILES WEST OF HAWK
  POINT...MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HAWK POINT...
  DAVIS...
  TROY...
  MOSCOW MILLS...
  WINFIELD...
  ELSBERRY...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CST MONDAY MORNING FOR
SOUTHWESTERN ILLINOIS AND SOUTHEASTERN MISSOURI. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 400 AM CST MONDAY MORNING FOR SOUTHWESTERN
ILLINOIS AND NORTHEASTERN MISSOURI.

LAT...LON 3921 9073 3895 9068 3895 9073 3894 9078
      3891 9084 3889 9092 3887 9097 3885 9100
      3881 9109 3880 9117 3879 9132 3892 9130
      3898 9129 3914 9125 3917 9117 3922 9117

$$

CVKING
6 follow-up statements
000 
WWUS53 KLSX 130721
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
121 AM CST MON MAR 13 2006

MOC113-219-130815-
/O.CON.KLSX.TO.W.0058.000000T0000Z-060313T0815Z/
WARREN MO-LINCOLN MO-
121 AM CST MON MAR 13 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CST FOR LINCOLN
AND NORTHERN WARREN COUNTIES...

AT 116 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO 8 MILES WEST OF TRUXTON...MOVING NORTHEAST AT 50
MPH.

LOCATIONS NEAR THE PATH OF THE TORNADO INCLUDE...
SILEX...DAVIS...CAVE...WHITESIDE...NEW HOPE AND ELSBERRY.

THIS LINE OF SEVERE THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING 
WINDS IN EXCESS OF 70 MPH AND GOLF BALL SIZE HAIL ACROSS ALL OF 
LINCOLN AND NORTHERN WARREN COUNTIES.

THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS
STORM IS CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE
IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3921 9073 3895 9068 3895 9073 3894 9078
      3891 9084 3889 9092 3887 9097 3885 9100
      3881 9109 3880 9117 3879 9132 3892 9130
      3898 9129 3914 9125 3917 9117 3922 9117

$$

CVKING
000 
WWUS53 KLSX 130728
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
128 AM CST MON MAR 13 2006

MOC113-219-130815-
/O.CON.KLSX.TO.W.0058.000000T0000Z-060313T0815Z/
WARREN MO-LINCOLN MO-
128 AM CST MON MAR 13 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CST FOR LINCOLN
AND NORTHERN WARREN COUNTIES...

AT 126 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO OVER OLNEY...MOVING NORTHEAST AT 60 MPH.

LOCATIONS NEAR THE PATH OF THE TORNADO INCLUDE...
SILEX...DAVIS...WHITESIDE...NEW HOPE AND ELSBERRY.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3921 9073 3895 9068 3895 9073 3894 9078
      3891 9084 3889 9092 3887 9097 3885 9100
      3881 9109 3880 9117 3879 9132 3892 9130
      3898 9129 3914 9125 3917 9117 3922 9117

$$

CVKING
000 
WWUS53 KLSX 130736
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
136 AM CST MON MAR 13 2006

MOC113-219-130815-
/O.CON.KLSX.TO.W.0058.000000T0000Z-060313T0815Z/
WARREN MO-LINCOLN MO-
136 AM CST MON MAR 13 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CST FOR LINCOLN
AND NORTHERN WARREN COUNTIES...

AT 131 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO 5 MILES WEST OF SILEX...MOVING NORTHEAST AT 55
MPH.

LOCATIONS NEAR THE PATH OF THE TORNADO INCLUDE...
NEW HOPE AND ELSBERRY.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3921 9073 3895 9068 3895 9073 3894 9078
      3891 9084 3889 9092 3887 9097 3885 9100
      3881 9109 3880 9117 3879 9132 3892 9130
      3898 9129 3914 9125 3917 9117 3922 9117

$$

CVKING
000 
WWUS53 KLSX 130743
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
143 AM CST MON MAR 13 2006

MOC113-219-130815-
/O.CON.KLSX.TO.W.0058.000000T0000Z-060313T0815Z/
WARREN MO-LINCOLN MO-
143 AM CST MON MAR 13 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CST FOR LINCOLN
AND NORTHERN WARREN COUNTIES...

AT 141 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF TORNADO PRODUCING STORMS FROM WHITESIDE TO TROY...
MOVING NORTHEAST AT 55 MPH.

HAIL UP TO THE SIZE OF GOLF BALLS ARE POSSIBLE.

LOCATIONS NEAR THE PATH OF TORNADO PRODUCING STORMS INCLUDE...
WINFIELD...FOLEY AND ELSBERRY.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3921 9073 3894 9068 3891 9071 3894 9074
      3893 9079 3889 9082 3888 9081 3890 9095
      3882 9107 3880 9131 3885 9127 3914 9126
      3916 9118 3922 9118

$$

CVKING
000 
WWUS53 KLSX 130746
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
146 AM CST MON MAR 13 2006

MOC113-219-130815-
/O.CON.KLSX.TO.W.0058.000000T0000Z-060313T0815Z/
WARREN MO-LINCOLN MO-
146 AM CST MON MAR 13 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CST FOR LINCOLN
AND NORTHERN WARREN COUNTIES...

AT 141 AM CST...THE PUBLIC REPORTED A TORNADO OVER SILEX...MOVING
NORTHEAST AT 55 MPH.

LOCATIONS NEAR THE PATH OF THE TORNADO INCLUDE...ELSEBERRY...AND NEW 
HOPE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3921 9073 3894 9068 3891 9071 3894 9074
      3893 9079 3889 9082 3888 9081 3890 9095
      3882 9107 3880 9131 3885 9127 3914 9126
      3916 9118 3922 9118

$$

CVKING
000 
WWUS53 KLSX 130759
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
158 AM CST MON MAR 13 2006

MOC113-219-130808-
/O.CAN.KLSX.TO.W.0058.000000T0000Z-060313T0815Z/
WARREN MO-LINCOLN MO-
158 AM CST MON MAR 13 2006

...THE TORNADO WARNING FOR LINCOLN AND NORTHERN WARREN COUNTIES IS
CANCELLED...

CONFIRMED TORNADO TOUCHDOWNS HAVE BEEN REPORTED IN SILEX AND OLNEY. 
AN UNCONFIRMED TORNADO TOUCHDOWN HAS BEEN REPORTED NEAR EOLIA.

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.

LAT...LON 3921 9073 3894 9068 3891 9071 3894 9074
      3893 9079 3889 9082 3888 9081 3890 9095
      3882 9107 3880 9131 3885 9127 3914 9126
      3916 9118 3922 9118

$$

CVKING

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at Mar 12, 11:15 PM CST, 2 hours earlier.

Area forecast discussion, Mar 12, 11:15 PM CST, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1115 PM CST SUN MAR 12 2006

.DISCUSSION...
THE 12Z SHORT-TERM MDLS (TIL WED)...ARE ALL IN GENERAL AGREEMENT
WITH MASS FIELDS AND FEATURES THRU 84HRS. /GRAND FINALE/ OF OUR
ACTIVE WX PTRN TO OCCUR TNGT AS MAIN SHRTWV EJECTS OUT OF THE
ROCKIES...BUT THIS IS ALSO SIGNALING A PTRN SHIFT FOR THE MID MS
VLY AS LONGWAVE H500 TROF SHIFTS FM THE WRN CONUS TO THE ERN CONUS
AND LONGWAVE RDG AMPLIFIES IN THE WRN CONUS. THIS PTRN SHIFT EXPCD
TO BE COMPLETE BY MID WEEK...AND WL FORETELL A MUCH QUIETER...
COOLER PTRN. AT THE SFC...STG MIGRATORY LO PRES OVR KS WL MOV NEWD
INTO THE GRTLKS RGN BY MONDAY WITH HI PRES BLD IN BY TUES.

FOR TNGT...WRMFNT EXPCD TO BE IN THE NRN FA AT THE START OF THIS
PD...AND SHUD COMPLETE ITS PUSH THRU THE NRN FA DURG ERY
EVNG...SETTING MANY AREAS UP FOR THEIR MAX TEMPS OF THE DAY. LRG
SUPERCELLS OVR WRN MO ATTM WL ENTER INTO A VERY FAVORABLE
ENVIRONMENT FOR TORNADOES AS THEY PUSH FURTHER N...AND THIS WL BE
MAIN FCST THREAT ERY ON. WITH SGFNT MOISTURE CONVERGENCE AND
INSTABILITY STILL BHND THESE SUPERCELLS HOWEVER...NOT OUT OF THE
WOODS YET...AND EXPC ADDITIONAL DVLPMT TO OCCUR ALG DRY LN BY LATE
THIS AFTN AS WELL AS MORE ISOLD CONVECTION IN OTR PARTS OF THE FA.
WITH FA IN THE WRM SECTOR TNGT AND ESPECIALLY AFT DRY LN PUSHES
THRU AND SHIFTS SFC WNDS TO SWLY...RATHER DP MIXING EXPCD
AREAWIDE AND WL PREVENT TEMPS FM FALLING OFF MUCH. ONLY EXCPTN WL
BE IN THE NWRN THIRD OF THE FA WHERE STG LO LVL CAA WL HV ALREADY
MOVD IN WITH THE CDFNT. PREFERRED MAV/MET MOS BLEND ON TEMPS.

FOR MONDAY...MUCH QUIETER DAY ON TAP WITH DRY SLOT OF SYS
DOMINATING THINGS FIRST...AND THEN WRAPAROUND CLDS IN THE LATE
MRNG AND AFTN. DP MIXING TO CONT...AND WL PROMOTE WINDY CONDS. STG
LO LVL CAA DURG MRNG/ERY AFTN AND RPDLY FALLING H850 TEMPS WL
FORCE MOST LOCNS TO RECORD THEIR MAX TEMPS DURG THE MRNG WITH
STEADY OR SLOLY FALLING TEMPS IN THE AFTN. PSBL /PARTING SHOT/ OF
SPKLS DURG MID-LATE MRNG IN THE NRN FA.

TES

NAM/GFS HAVE THE SAME IDEA GOING INTO MIDWEEK AS THE SFC HIGH
SINKS SEWD INTO AR BY TUESDAY EVENING. LOTS OF SUBSIDENCE SETS IN
BEHIND THIS WEEKENDS TROUGH...SO KEPT DRY WEATHER GOING INTO
WEDNESDAY. THERE IS SOME DISAGREEMENT WITH TIMING OF SYSTEM WITHIN
THE MEDIUM RANGE MODELS ON SYSTEM THAT WILL AFFECT THE AREA
WEDNESDAY AND WEDNESDAY NIGHT...SO CONFIDENCE WITH LATE WEEK INTO
NEXT WEEKEND REMAINS LOW. LOOKS LIKE THERE WILL BE ENOUGH MOISTURE
AND LIFT TO INTRODUCE CHC OF RAIN AT THIS TIME...WITH SOME
POTENTIAL FOR MIXED PRECIPITATION IN THE NORTHERN CWA.
TEMPERATURES TUESDAY INTO NEXT WEEKEND WILL BE AT OR BELOW NORMAL.

BRITT

&&

.AVIATION...
FOR THE 06Z TAFS...A LOW PRESSURE SYSTEM WAS CENTERED OVER NORTHWEST
MISSOURI NEAR CDJ WITH A WARMFRONT EXTENDING NORTHEASTWARD INTO
NORTHEAST MISSOURI. INTENSE/SEVERE THUNDERSTORMS CONTINUED OVER
CENTRAL AND NORTHEAST MISSOURI. THUNDERSTORMS ARE EXPECTED TO AFFECT
THE STL/SUS VICINITY AFTER 08Z. THE LOW PRESSURE SYSTEM WILL MOVE
INTO WESTERN LOWER MICHIGAN BY NOON MONDAY. COLD FRONT WILL EXTEND
FROM THE LOW ACROSS EASTERN ILLINOIS AND SOUTHEAST MISSOURI. GUSTY
WEST TO NORTHWEST WINDS WILL PREVAIL DURING THE DAY MONDAY BEHIND
THE COLD FRONT.

TPS
&&

.HYDROLOGY...
WL ALLOW FFA TO CONT THRU LATE TNGT. SETUP FOR TSRA IS NOT YOUR
/CLASSIC/ SETUP...AS CONVECTION SHUD BE FAIRLY SHORT-LIVED OVR
THIS AREA WHEN COMPARED WITH LAST NGT...BUT GIVEN THE COPIOUS
AMNTS OF RAFL RECEIVED IN THE WATCH AREA THE PAST FEW DAYS...IT
WON/T TAKE MUCH TO REINITIATE FLOODING IN THESE AREAS...ESPECIALLY
AT LOW WATER CROSSINGS AND MORE VULNERABLE AREAS IN THE ERN
OZARKS.

TWO PRINCIPLE AREAS TO WATCH...A STRIPE OF 2-4 OF RAFL RECEIVED
YESTERDAY AND LAST NGT FM SRN CRAWFORD COUNTY TO NRN RANDOLPH IL
AND SRN WASHINGTON COUNTY IL.

AND ANOTHER STRIPE OF HVY RAFL RECEIVED OF 1-2 FM CNTRL REYNOLDS
COUNTY TO NRN MADISON COUNTY MO.

TES

&&

.PRELIMINARY POINT TEMPS/POPS...
ST LOUIS        54  59  31  49 /  80  10  10  10
QUINCY          43  49  27  45 /  80  20  10  10
COLUMBIA        45  51  28  51 /  70  10  10  10
JEFFERSON CITY  47  53  29  52 /  70  10  10  10
SALEM           60  64  32  48 /  80  30  10  10
FARMINGTON      59  63  32  51 /  80  20  10  10

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CRAWFORD-IRON-
     JEFFERSON-MADISON-REYNOLDS-ST. FRANCOIS-STE. GENEVIEVE-
     WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BOND IL-CLINTON IL-
     FAYETTE IL-MARION IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-
     WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Mar 12, 3:31 PM CST, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
331 PM CST SUN MAR 12 2006

ILZ064-065-069-070-074-079-101-102-MOZ065-072>075-084-085-099-
131200-
BOND IL-CLINTON IL-CRAWFORD-FAYETTE IL-IRON-JEFFERSON-MADISON-
MARION IL-MONROE IL-RANDOLPH IL-REYNOLDS-ST. CLAIR IL-
ST. FRANCOIS-STE. GENEVIEVE-WASHINGTON-WASHINGTON IL-
331 PM CST SUN MAR 12 2006

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TORNADO WATCH 73 IN EFFECT UNTIL 10 PM CST THIS EVENING...
...HIGH RISK OF A SEVERE THUNDERSTORM OUTBREAK THROUGH LATE THIS
EVENING WITH A FEW STRONG LONG-TRACK TORNADOES POSSIBLE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...EAST CENTRAL MISSOURI AND
SOUTHEAST MISSOURI.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP BY EARLY THIS EVENING AS A STRONG
STORM SYSTEM MOVES ACROSS THE REGION. STORM COVERAGE WILL BEGIN AS
ISOLATED INITIALLY...WITH COVERAGE EXPECTED TO INCREASE THIS
EVENING. STORMS ARE EXPECTED TO QUICKLY STRENGTHEN TO SEVERE
THRESHOLDS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS
IN EXCESS OF 70 MPH...HAIL UP TO THE SIZE OF BASEBALLS AND A FEW
STRONG LONG-TRACK TORNADOES. THERE WILL ALSO CONTINUE TO BE A
FLASH FLOODING THREAT THROUGH TONIGHT AS ANTECEDENT MOISTURE
CONDITIONS ARE FAVORABLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

EXPECT WINDY CONDITIONS ON MONDAY AS THE STRONG STORM SYSTEM PULLS
AWAY. WEST WINDS WILL GUST AS HIGH AS 30 TO 35 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUED TO BE NEEDED TONIGHT. EMERGENCY
MANAGEMENT...LAW ENFORCEMENT AND OTHER INTERESTS SHOULD MONITOR
THIS VOLATILE SITUATION AND BE PREPARED TO RESPOND TO EMERGENCY
SITUATIONS.

ILZ058>060-095>100-MOZ018-019-026-027-034>036-041-042-047>052-
059>064-131200-
ADAMS IL-AUDRAIN-BOONE-BROWN IL-CALHOUN IL-CALLAWAY-COLE-FRANKLIN-
GASCONADE-GREENE IL-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-
MADISON IL-MARION-MONITEAU-MONROE-MONTGOMERY-MONTGOMERY IL-OSAGE-
PIKE-PIKE IL-RALLS-SHELBY-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY-
WARREN-
331 PM CST SUN MAR 12 2006

...TORNADO WATCH 73 IN EFFECT UNTIL 10 PM CST THIS EVENING...
...HIGH RISK OF A SEVERE THUNDERSTORM OUTBREAK THROUGH LATE THIS
EVENING WITH A FEW STRONG LONG-TRACK TORNADOES POSSIBLE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...CENTRAL
MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP BY EARLY THIS EVENING AS A STRONG STORM
SYSTEM MOVES ACROSS THE REGION. STORM COVERAGE WILL INITIALLY BE WIDELY
SCATTERED...WITH COVERAGE EXPECTED TO INCREASE THIS EVENING.
STORMS ARE EXPECTED TO QUICKLY STRENGTHEN TO SEVERE THRESHOLDS.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF
70 MPH...HAIL UP TO THE SIZE OF BASEBALLS AND A FEW STRONG LONG-
TRACK TORNADOES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

EXPECT WINDY CONDITIONS ON MONDAY AS THE STRONG STORM SYSTEM PULLS
AWAY. WEST WINDS WILL GUST AS HIGH AS 35 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUED TO BE NEEDED TONIGHT. EMERGENCY
MANAGEMENT...LAW ENFORCEMENT AND OTHER INTERESTS SHOULD MONITOR
THIS VOLATILE SITUATION AND BE PREPARED TO RESPOND TO EMERGENCY
SITUATIONS.

TES

In the hours before

Local storm report, Mar 12, 11:39 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1139 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HAIL             HOLTS SUMMIT            38.64N 92.12W
03/12/2006  E1.00 INCH       CALLAWAY           MO   TRAINED SPOTTER

&&

TILLY
Local storm report, Mar 12, 11:45 PM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1145 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND DMG     2 W TEBBETTS            38.62N 92.00W
03/12/2006                   CALLAWAY           MO   EMERGENCY MNGR

            MOBLIE HOME BLOWN OVER...NO KNOWN INJURIES.

&&

TILLY
Local storm report, Mar 13, 12:14 AM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1214 AM CST MON MAR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     HAIL             1 W JAMESTOWN           38.77N 92.50W
03/13/2006  E0.75 INCH       MONITEAU           MO   AMATEUR RADIO

&&

TILLY
Local storm report, Mar 13, 12:23 AM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1223 AM CST MON MAR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     HAIL             TROY                    38.98N 90.98W
03/13/2006  E1.00 INCH       LINCOLN            MO   TRAINED SPOTTER

&&

TILLY
Local storm report, Mar 13, 12:24 AM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1224 AM CST MON MAR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     HAIL             COLUMBIA                38.95N 92.33W
03/13/2006  E0.75 INCH       BOONE              MO   TRAINED SPOTTER

&&

TILLY
Local storm report, Mar 13, 1:09 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
109 AM CST MON MAR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     TSTM WND DMG     3 SW FULTON             38.82N 91.99W
03/13/2006                   CALLAWAY           MO   LAW ENFORCEMENT

            BARN BLOWN DOWN ALONG COUNTY ROAD 407.

0100 AM     FUNNEL CLOUD     AUXVASSE                39.02N 91.89W
03/13/2006                   CALLAWAY           MO   TRAINED SPOTTER

&&

TILLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 6:12 PM CSTTornado WarningLSXPike63 min
Mar 12, 9:11 PM CSTTornado WarningLSXMonroe64 min
Mar 12, 9:13 PM CSTSevere Thunderstorm WarningLSXKnox47 min
Mar 12, 10:05 PM CSTTornado WarningLSXAudrain, Boone24 min
Mar 12, 10:10 PM CSTTornado WarningLSXMarion, Monroe, Ralls34 min
Mar 12, 10:20 PM CSTTornado WarningLSXMonroe40 min
Mar 12, 10:34 PM CSTTornado WarningLSXCole, Moniteau52 min
Mar 12, 10:41 PM CSTTornado WarningLSXMonroe29 min
Mar 12, 11:04 PM CSTTornado WarningLSXMarion, Ralls26 min
Mar 12, 11:09 PM CSTTornado WarningLSXLewis, Marion, Shelby35 min
Mar 12, 11:10 PM CSTTornado WarningLSXCallaway, Osage50 min
Mar 12, 11:47 PM CSTTornado WarningLSXMontgomery34 min
Mar 12, 11:51 PM CSTSevere Thunderstorm WarningLSXMoniteau39 min
Mar 13, 12:03 AM CSTTornado WarningLSXLincoln, Warren33 min
Mar 13, 12:15 AM CSTSevere Thunderstorm WarningLSXBoone, Cole29 min
Mar 13, 12:26 AM CSTTornado WarningLSXLincoln40 min
Mar 13, 12:30 AM CSTSevere Thunderstorm WarningLSXCallaway45 min
Mar 13, 12:35 AM CSTTornado WarningLSXCallaway40 min
Mar 13, 12:49 AM CSTTornado WarningLSXMontgomery40 min
Mar 13, 1:06 AM CSTTornado WarningLSXGasconade, Osage39 min
Mar 13, 1:33 AM CSTTornado WarningLSXPike27 min
Mar 13, 1:35 AM CSTSevere Thunderstorm WarningLSXReynolds25 min
Mar 13, 1:46 AM CSTSevere Thunderstorm WarningLSXFranklin, Gasconade44 min
Mar 13, 1:57 AM CSTTornado WarningLSXReynolds29 min
Mar 13, 2:10 AM CSTSevere Thunderstorm WarningLSXSaint Charles44 min
Mar 13, 2:35 AM CSTSevere Thunderstorm WarningLSXCrawford, Washington55 min
Mar 13, 2:35 AM CSTSevere Thunderstorm WarningLSXSaint Louis35 min
Mar 13, 2:38 AM CSTSevere Thunderstorm WarningLSXMadison37 min
Mar 13, 2:47 AM CSTTornado WarningLSXMadison25 min
Mar 13, 3:53 AM CSTTornado WarningLSXSainte Genevieve26 min

Nearby

Tornado Warnings in Missouri, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.